J. Aust. Math. Soc.  78 (2005), 1-16
Finite group with Hall coverings

Enrico Jabara
  Dipartimento di Matematica Applicata
  e Informatica
  Università "Ca' Foscari" di Venezia
  Via Torino 155
  31073 Venezia Mestre
  Italy
  jabara@dsi.unive.it
and
Maria Silvia Lucido
  Dipartimento di Matematica
  e Informatica
  Università di Udine
  Via delle Scienze 208
  I-33100 Udine
  Italy
  mslucido@dimi.uniud.it


Abstract
In this paper we describe the groups admitting a covering with Hall subgroups. We also determine the groups with a $\pi_1$-Hall subgroup, where $\pi_1$ is the connected component of the prime graph, containing the prime 2.
Download the article in PDF format (size 135 Kb)

TeXAdel Scientific Publishing ©  Australian MS